# SDR 99UAL900053

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7453U
- Make and model: Boeing 727222
- Aircraft serial: 21907
- Engine: Pwa JT8D15
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 66109059
- Condition: Loose
- Location: L1 Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, A CONTINUOUS LOUD SQUEAL CAME FROM MAIN CABIN DOOR 1L.  AIRCRAFT RETURN TO ORD.  *S/D *  FOUND PASSENGER ENTRANCE DOOR LOWER HINGE COVER LOOSE.  STAKED HINGE PIN AND SEALED.  REPLACED LOWER HINGE COVER DOOR, OPS CHECK NORMAL.
